# SDR DL76L070182

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,497 hours, 10,139 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: 388019010
- Part serial: A2529
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENG START APU FAULT LIGHT ILLUM AND AUTO S/D ON PUSH BACK.  APU ECU FAULTED LOW OIL PRESS SW PREV REPLACED.  REPLACED OIL LUBE PUMP AND ECU APU NOW STARTS AND RUNS.  ATTEMPTED ENG ST WAS SUCCESSFUL LEAK CHECK OK A/C RTS WITH FULL SERVICE APU PUMP MFG NR 3880190-10.
